# SDR FDEA202009292350

- Difficulty date: September 29, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N856FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37727
- Aircraft time: 40,754 hours, 6,336 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Part number: 111W220251
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ULTRASONIC INSPECTION AND HIGH FREQUENCY EDDY CURRENT OPEN HOLE   INSPECTION CARRIED OUT ON REMOVED FASTENER HOLES ON LEFT HAND SIDE VERTICAL FLANGE OF THE SPAR CHORD AT UNDERWING LONGERON LOWER WING BODY STATION 1035 APPROXIMATELY LEFT BUTT LINE 82 AND FOUND 01 EACH LOWEST OUTBOARD HOLE WITH CRACK INDICATION, AS MARKED.  WING CENTER SECTION LEFT HAND SIDE VERTICAL FLANGE OF FRONT SPAR LOWER CHORD AT UNDERWING LONGERON LOWER WING AT BODY STATION 1035 APPROXIMATELY LEFT BUTT LINE 82 01 EACH LOWEST OUTBOARD HOLE CRACKED REPAIR CARRIED OUT, AS PER B777 SRM   57-10-10-2R FIGURE 202 REPAIR 1 AND EA G-5710-T357142 P1.  TITLE: FUSELAGE-  MAINFRAME DEVIATIONS TO SB-777-53-0087 AND SRM 57-10-10 REPAIR 1-OVERSIZED HOLE ON WING CENTER SECTION FRONT SPAR LOWER CHORD.  THIS EA DEVIATES FROM EO G-5310-E0332629 H.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
